# SDR 97UAL900649

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9019U
- Make and model: Boeing 737222
- Aircraft serial: 19057
- Engine: Pwa JT8D7B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 654482518
- Condition: Failed
- Location: Lt Mlg
- Part time: 58,474 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, GEAR RETRACTED NORMALLY AND GEAR HANDLE MOVED TO THE OFF POSITION.  LEFT GEAR RED LIGHT ILLUMINATED FOLLOWED BY THE LEFT GEAR GREEN LIGHT.  HANDLE RAISED AND HEARD A THUMP FOLLOWED BY A YAW.  ALL LIGHTS WENT OUT.  HANDLE RETURNED TO OFF AND ALL LIGHTS REMAINED OUT.  ACCOMPLISHED INSPECTION OF MAIN LANDING GEAR (MLG) RETRACTION SYSTEM.  FOUND LEFT MLG UPLOCK ACTUATOR BAD.  ADDITIONAL VISUAL INSPECTION FOUND NO ADDITIONAL DEFECTS.  REPLACED UPLOCK ACTUATOR.  LEAK CHECKED GOOD.  ACCOMPLISHED GEAR SWING AFTER ACTUATOR REPLACEMENT.
